# SDR CALA2025102010313

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 5,319 hours, 1,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE COVER FALLING OFF CORRECTION, WRITE UP IS FOOR DOOR 2R. DOOR 2R HAD A DECORATIVE COVER COME LOOSE. RESECURED COVER. NO DEFECTS NOTED. REF AMM 03-25-20 AND AMM 25-62-44.
